Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rashes with itching after taking Clopidogrel post angioplasty. Changed medicine to Prasugrel. What are its side effects?

Hello Sir, I am Raghu, I am 29years Old. I have undergone angioplasty and they have implanted Stent on April 6th 2012. I had taken Clopidogrel from April till July 16th, when I was taking Clopidogrel I was getting rashes and itching sensation, if I rub the itching part I get rashes immediately. Looking forward for your kindly advise. Now my Doctor has given me Prasugrel , but still I have the itching sensation. I would like to know what is the side effects for Prasugrel.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response
Dear, as u asked about side effects only

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Prasugrel

following side effects are as:

Cardiovascular: Hypertension (8%), hypotension (4%), atrial fibrillation (3%), bradycardia (3%), noncardiac chest pain (3%), peripheral edema (3%)

Central nervous system: Headache (6%), dizziness (4%), fatigue (4%), fever (3%), extremity pain (3%)

Dermatologic: Rash (3%)

Gastrointestinal: Nausea (5%), diarrhea (2%), gastrointestinal hemorrhage (2%)

Hematologic: Leukopenia (3%), anemia (2%)

Respiratory: Epistaxis (6%), dyspnea (5%), cough (4%)

Answered: Sat, 21 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor